# SDR VTZA97380

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N330UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41098
- System (JASC): 2312 · VHF Communications System
- Part: Comm Unit
- Part number: 7510700807
- Condition: Failed
- Location: Nr 1
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

IAD/RIC - FLT 6234 - DURING TAXI AT 1235 HOURS ON 7-8-97, RETURNED TO GATE DUE TO NR 1 TRANSPONDER TRIPPED CIRCUIT BREAKER AND WILL NOT RESET.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE OPENED DMI 46317, MEL 34-1.  MAINTENANCE CLOSED DMI 46317 ON 7-8-97 BY REMOVING AND REPLACING COM UNIT.  OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
